Record number :
1547001
Title of article :
On optimal tight 4-designs on 2 concentric spheres
Author/Authors :
Bannai، نويسنده , , Eiichi and Bannai، نويسنده , , Etsuko، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
14
From page :
179
To page :
192
Abstract :
Euclidean design (rotatable design) is one of the most important concepts concerning good structures consisting of finitely many points in R n . Optimal design is an important class of such designs studied in statistics. In this paper we consider Euclidean tight 4-designs X in R n which are supported by a union S of 2 concentric spheres centered at the origin. We prove that if X is optimal on S , then 0 ∈ X and X ∖ { 0 } is similar to a spherical tight 4-design.
Journal title :
European Journal of Combinatorics
Serial Year :
2006
Link To Document :
بازگشت